# SDR IPXA2022091386230

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A2557066900000
- Part serial: NSN
- Condition: Cracked
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CARGO COMPT AT FR38.2 UPPER SUPPORT STRUCTURE 3EA BRACKETS CRACKEDREMOVED AND INSTALLED 3EA BRACKETS IAW-SRM 51-40-21
